# SDR ANCF200600031

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 33,229 hours, 33,473 cycles
- Engine: Pwa JT8D219
- Engine time: 22,772 hours, 17,429 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Heater
- Part number: 320115
- Part serial: A1116
- Condition: Malfunctioned
- Location: Air/Fuel
- Part time: 345 hours
- Stage of operation: CL
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT: LT FUEL HEAT ON LIGHT CAME ON AFTER TAKE OFF (FUEL TEMPERATURE WENT TO 79 DEGREES, OIL TEMPERATURE COME TO 135 DEGREES)TRANSFERRED TO DMI NR 27 MEL 73-6-2 CATEGORY (C). DISPATCH DEVIATION PROCEDURE GUIDE WAS ACCOMPLISHED.  FROM DMI 27:  AIR-FUEL HEATER SHUTOFF VALVE WAS REPLACED IAW AMM 73-14-02 PAGE 201.
